# SDR GTIA2024050738104

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 44,473 hours, 20,234 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rt Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R WSHLD HEAT INOP-PERFORMED RESET OF R WSHLD HEAT IAW AMM 30-42-00 FAULT CLEARED OPS CHECK GOOD AT THIS TIME
